# SDR DALA2017060404473

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 74,076 hours, 56,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Ball
- Condition: Not Seated
- Location: Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TAIL CONE UNSAFE" ILLUM ON OAP.  FOUND BALL UNSEATED AT OUTSIDE HANDLE RELEASED INSERTED BALL BACK INTO OUTSIDE MECHANISM. LIGHT OUTS ALL RUN IN GOOD CONDITION PER MM 25-62-01. INSPECTED CABLES ON INTERNAL AND EXTERNAL HANDLES. OK FOR SERVICE RII.
